|Please Help! I took wrong dose by mistake.
Jun 17, 2007
I am not sure if I am in immediate danger, but I took the wrong dosage of my meds and now i'm really worried. In the morning I am supposed to take one epzicom, one bactrim and two Kaletra. Before bed at night I am supposed to take two more Kaletra. Not even thinking tonight I took my morning regimen by mistake (2 kaletra plus the epzicom and bactrim). Am I in immediate trouble for doing this. I realized my mistake as soon as I did it and thought about making myself throw up, but I didn't. What should I do know? Could this cause any more symptoms? Can I continue with my regimen as usual tomorrow. Please help.
| Response from Dr. Young
I don't think you'll have any long-range problems from this inadvertant overdose (short of some nausea or diarrhea).
I'd just continue on with your normal dosing tomorrow.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.